# SDR DALA2017041903183

- Difficulty date: April 19, 2017
- Submitted: April 19, 2017
- Operation: Air carrier
- Aircraft: N928AT
- Make and model: Boeing 717-200
- Aircraft serial: 55076
- Aircraft time: 42,610 hours, 29,515 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LANDING,  FLIGHT ATTENDANT REPORTED THE EMERGENCY LIGHTS CAME ON BRIEFLY, TWICE.  MAINTENANCE PERFORMED AN OPS CHECK IAW FIM 33-50-00 810-801. IAW THE FIM IT WAS AN INTERMITTENT FAULT. NO PREVIOUS HISTORY, OK FOR SERVICE.
